Volume 1, Number 3, Contents

A. Z. Averbuch, P. Neittaanmäki, G. Shabat and V. A. Zheludev
Fast computation by subdivision of multidimensional splines and their applications

Anna Betiuk-Pilarska and Tomás Domínguez Benavides
Fixed points for nonexpansive mappings and generalized nonexpansive mappings on Banach lattices

Jonathan M. Borwein and Scott B. Lindstrom
Meetings with Lambert W and other special functions in optimization and Analysis

Richard Gratwick, M. A. Sychev and A. S.Tersenov
Regularity and singularity phenomena for one-dimensional variational problems with singular ellipticity

Ching-Jou Liao, Jung-Hui Liu and Ngai-Ching Wong
Sums of orthomorphisms of continuous functions

Mario Milman
A note on self improvement of Poincaré-Sobolev inequalities via Garsia-Rodemich spaces

Alexander J. Zaslavski
Linear control systems with nonconvex integrands on large intervals

NEW July 2016

Yokohama Publishers

yokohama publishers